View Full Version : Should I get off Wellbutrin due to side effects?


Nonzens
08-17-13, 01:27 AM
I read all about Wellbutrin side effects and am pretty scared now. I did not want to be on this drug in the first place, but my psych refused to prescribe Ritalin. I took it for four days and had really bad side effects for two of those days. Called my psych and asked her what to do, she said take a couple days off, then try one more time... quit if the side effects came back.

But I think I read some stories of how people had side effects at first and then they subsided? But most of the stories are how people didn't have side effects at first and then they suddenly started appearing.

So far I've experienced from this drug: serious dizziness, tremors, heightened blood pressure, nausea, memory loss, a feeling of my head being heavy and "drugged," and possibly mild paranoia and itchiness. I don't know if I started itching on day four due to paranoia about side effects or if it was a direct effect of the drug... I suspect that the drug causes itchiness via paranoia.

Day 4 was relatively good, apart from the itchiness and paranoia about the drug itself. I was still a little dizzy and heavy-headed with poor memory, but other than that was ok. The next couple days off the drug I felt so much better. I took one more day off and wasn't accomplishing anything, so today is my first day back on. I didn't feel much of symptoms for most of the day except my head feeling increasingly heavy, but now I'm starting to feel kind of nauseous, which is the most unpleasant of all the symptoms.

So uh... will these symptoms actually go away? I can't put up with two weeks of this.

Nonzens
08-20-13, 08:33 PM
So I am stopping this drug. I kept feeling a little nauseous - and worse, I started feeling uncomfortable in my chest. Then I started itching badly on my right cheek, to the point it became quite red. I suspect I'm having the beginning of an allergic reaction to the drug. I see my psych in two days, so I guess I'll ask her to help me get on the brand name... see if less symptoms. Or I will just stop altogether. I doubt it will be much better. I don't see the benefit of this drug, and the side effects are way, way too many.

I read that if you get itchy and uncomfortable in the chest, that's a sign of allergic reaction to the drug and you should stop immediately. So that's what I'm doing. I read too many stories of the itching getting worse day by day.

hollywood
08-21-13, 11:30 PM
Totally useless

Nobody cemented on your experience . Sucks